3 doctors weighed in:
Skin problems from IV drug use?
3 doctors weighed in

Dr. Lisa Kates
Dermatology
2 doctors agree
In brief: Simple answer
This may sound silly but, stop using drugs and you will not have the skin problems.
I am not sure what problems you are having but there are a whole host of problems that occur for drug use., skin popping, chronic itching and excoriations, secondary skin infection to name a few. My best advice is to stop using!

In brief: Simple answer
This may sound silly but, stop using drugs and you will not have the skin problems.
I am not sure what problems you are having but there are a whole host of problems that occur for drug use., skin popping, chronic itching and excoriations, secondary skin infection to name a few. My best advice is to stop using!
Dr. Lisa Kates
Dr. Lisa Kates
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors